# SDR ENHA LP233910

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N14AP
- Make and model: Piper PA-31-350
- Aircraft serial: 317752060
- Aircraft time: 14,910 hours, 14,910 cycles
- Engine: Lyc TIO540J2BD
- Engine time: 12,026 hours, 12,026 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Seal
- Part number: 72711
- Part serial: NONE
- Condition: Leaking
- Location: Zone 400
- Part time: 20 hours, 20 cycles
- Component: Cylinder, Lyc, NONE
- Component part number: LW12966
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE BLUBBERED THEN DIED WHILE TURNING AROUND TO TAKEOFF. MECHANICS FOUND #1 CYLINDER SPARK PLUGS FOULED AND WET WITH GAS. MECHANICS REPLACED ALL PARK PLUGS ON LEFT HAND ENGINE. MECHANICS FOUND #1 INTAKE TUBE O-RING PINCHED AND  ROLLED, MECHANICS REPLACED #1 INTAKE TUBE O-RING AND GASKET. MECHANICS FOUND #1 FUEL NOZZLE LEAKING AT CYLINDER. MECHANICS REMOVED, CLEANED, TORQUED, AND ALIGNED ALL FUEL NOZZLES ON LH ENGINE. MECHANICS ADJUSTED IDLE MIXTURE AFTER ABOVE REPAIRS.
